The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.4 / (2003))
Biharmonic Capacity and the Stability of Minimal labrangian submanifolds
Bennett Palmer,
Pages. 529-541
Abstract
Contents 1. Introduction
2. Capacities
3. Bounds for the biharmonic capacity
4. Buckling eigenvalues
5. Stability of minimal Lagrangian submanifolds.
6. Appendix
Key words Minimal Lagrangian submanifold, buckling eigenvalue
Mathmatical Subject Classification 53A10,53P15, 58E12